# SDR SWAA2019061833865

- Difficulty date: May 30, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Bs 827-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H OUTBOARD SEAT TRACK LOWER AND UPPER CROWN CORRODED BETWEEN BS. 827 TO BS. 887, RBL 45.5. / R&R SEAT TRACK IAW SRM.
